Active Ingredients (in each 5 mL (1 tsp)) Purpose
Chlophedianol HCl 12.5 mg...........................Cough Suppressant
Pyrilamine Maleate 12.5 mg...........................Antihistamine
Pseudoephedrine HCl 30 mg...........................Nasal Decongestant
Antitussive
Antihistamine
Nasal Decongestant
Temporarily relieves these symptoms due to the common cold, hay fever (allergic rhinitis) or other upper respiratory allergies.
Do not exceed recommended dosage
Do not use this product if
Ask a health professional before use.
In case of overdose, get medical help or contact a Poison Control Center right away.
Do not exceed recommended dosage.
Store at 59° - 85° F (15° - 30° C)
Citric Acid, Glycerin, Natural & Artificial Flavors, Propylene Glycol, Sodium Benzoate, Sodium Citrate, Sucralose, Water
To report a serious adverse event or obtain product information, contact 1-866-959-4880
Guideline Central and select third party use “cookies” on this website to enhance the user experience.
This technology helps us gather statistical and analytical information to optimize the relevant content for you.
The user also has the option to opt-out which may have an effect on the browsing experience.